# SDR A6WA200640179

- Difficulty date: May 5, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PRESSURE TRANSDUCER LINE SUPPORT BRACKET, P/N 601R75262-153 IN RT WHEEL WELL CEILING CRACKED.  REMOVED AND REPLACED HYDRAULIC PRESSURE TRANSDUCER LINE SUPPORT BRACKET P/N 601R75262-153 IN RT WHEEL WELL IAW CRJ 200 SRM 51-42-06.  (M)
